I had gallbladder surgery and was given Oxycodone 5-325mg for pain. I took the first pill the day after one time and helped the pain but at night had hallucinations and panic and nightmares and I was so scared. The next day I waited and took only half of it the same thing happened I suffer from panic and anxiety attacks and tried the second day not to take the oxy and just my clonazapam I am still suffering from the effects of the oxy what can I do help when will this oxy leave my body ? I only took one and a half! Dr says it takes a week
You have a unique clinical response here with the hallucinations, and so it's imperative that you contact your doctor immediately. It is absolutely critical that you have pain management control while you are recovering from surgery. PERIOD!!!
And my biggest tip for you with recovering from gallbladder surgery is DON'T TIP FROM SIDE TO SIDE. Always stay straight up and down, whether you're sleeping, reading, watching, TV - it doesn't matter. The excruciating pain that pain killers can't control are air bubbles that go up into the shoulder blades, and those come from bending side to side. My recovery was an absolutely pain-free breeze because thankfully my surgeon gave me that tip (bless that man!)
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2011 • 21 answers
Posted 23 Sep 2011 • 3 answers
Posted 24 Sep 2011 • 2 answers
Posted 8 Sep 2016 • 1 answer
Posted 20 Feb 2018 • 1 answer